MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1188 C-MOUNT COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1188 C-MOUNT COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1188020122
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device had a dark image.A replacement was used to complete the procedure.
 
Additional Manufacturer Narrative
Alleged failure: poor image.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: coupler conforms to specifications.During testing it was determined that the complaint reported was a camera head issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
 
Event or Problem Description

Brand Name
PKG, 1188 C-MOUNT COUPLER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9070250
Report Number0002936485-2019-00391
Device Sequence Number1878958
Product Code GCJ
UDI-Device Identifier07613327063325
UDI-Public07613327063325
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1188020122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2019
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1